Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 177, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 1:59 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 1:59 PM EDT (17:59 UTC)
- Expired
- Apr 22, 2005, 2:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Meriwether County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 221759 SVRFFC GAC199-231-293-221845- /O.NEW.KFFC.SV.W.0177.050422T1759Z-050422T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 159 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA PIKE COUNTY IN WEST CENTRAL GEORGIA UPSON COUNTY IN WEST CENTRAL GEORGIA * UNTIL 245 PM EDT * AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF WOODBURY...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZEBULON...THOMASTON AND IMLAC. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3310 8461 3288 8481 3287 8432 3314 8430 $$
1 follow-up statement
000 WWUS52 KFFC 221826 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT FRI APR 22 2005 GAC199-231-293-221845- /O.CON.KFFC.SV.W.0177.000000T0000Z-050422T1845Z/ UPSON-PIKE-MERIWETHER- 225 PM EDT FRI APR 22 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM EDT FOR EASTERN MERIWETHER...PIKE AND UPSON COUNTIES... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MOLENA...OR ABOUT 13 MILES NORTHWEST OF THOMASTON...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RALEIGH...WOODBURY...IMLAC...GAY...NEAL...PICKARD...CONCORD... ATWATER...LIFSEY...ROSE HILL...ZEBULON AND MEANSVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3310 8461 3288 8481 3287 8432 3314 8430 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:20 AM EDT, 8 hours 39 minutes earlier.
Area forecast discussion, Apr 22, 5:20 AM EDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 AM EDT FRI APR 22 2005 .SHORT TERM... LATEST RUN OF MODELS SIMILAR WITH COLD FRONT MOVING INTO NORTHWEST ALABAMA BY LATE TODAY THEN ACROSS NORTH GEORGIA TONIGHT...NEARING A LAGRANGE TO ATHENS LINE BY 12Z SATURDAY. WATCHING AREA OF SHOWERS/THUNDERSTORMS DRIFTING SOUTHEAST FROM TENNESSEE INTO NORTH ALABAMA. THINK SOME OF IT WILL MAKE IT INTO NORTH GEORGIA LATER THIS MORNING...BUT LOOK FOR BEST CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING AS FRONT APPROACHES/MOVES THROUGH. STABILITY INDICES INDICATING SOME STORMS COULD BE SEVERE WITH DAMAGING WIND BEING THE MAIN THREAT. WILL INCLUDE A MENTION OF POSSIBLE SEVERE STORMS IN THE ZONES. FRONT PROGGED TO MOVE OFF THE GEORGIA COAST SATURDAY AFTERNOON BUT WITH WRAPAROUND COULD SEE SHOWERS LINGER OVER THE AREA (ESPECIALLY NORTH) THROUGHOUT THE DAY. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT AND COULD SEE GUSTS UP TO 30 MPH. WITH LITTLE RISE IN TEMPS FROM OVERNIGHT LOWS EXPECTED (ESPECIALLY ACROSS THE NORTH)...THE WEEKEND NOT SHAPING UP TO BE A GOOD ONE. WILL END ALL PRECIP BY SATURDAY NIGHT. WINDS DIMINISH SOME...BUT WILL MAKE LOWS IN THE 30S SUNDAY MORNING FEEL EVEN COLDER. WELL BELOW NORMAL TEMPS LOOK TO CONTINUE SUNDAY WITH SOME HIGHS AS MUCH AS 20 DEGREES COLDER THAN WHAT WE EXPERIENCED EARLIER THIS WEEK. .LONG TERM... AXIS OF BROAD UPPER TROUGH SHIFTS EAST OF OUR AREA MONDAY WITH FLOW BECOMING MORE ZONAL INTO MID WEEK. EXTENDED PROGS SHOW NEXT FRONTAL BOUNDARY APPROACHING THE STATE DURING THE TUESDAY/WEDNESDAY TIME FRAME AND WILL CONTINUE LOW POPS DURING THAT PERIOD. EXPECT A GRADUAL WARMING TREND WITH HIGHS GETTING BACK TO NEAR NORMAL WEDNESDAY. && .AVIATION... CEILINGS SHOULD REMAIN VFR UNLESS THUNDERSTORMS COME ACROSS TAF SITES WHICH COULD HAPPEN ALMOST ANY TIME AFTER 12Z BUT MOST LIKELY TONIGHT. AT LEAST SOME CLOUDS/CEILINGS 3500-5000 FT. ONLY BRIEF VSBY RESTRICTIONS DUE TO FOG THIS MORNING...IF ANY AT ALL. OTHERWISE VSBY RESTRICTIONS POSSIBLE FROM SHOWERS/STORMS. WINDS BECOMING SW 10-15 KTS WITH SOME GUSTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 77 55 60 37 / 60 60 30 10 ATHENS 77 56 62 37 / 60 60 30 10 GAINESVILLE 76 55 59 36 / 60 60 30 10 ROME 77 53 62 35 / 70 70 20 10 COLUMBUS 79 59 66 39 / 50 50 30 10 MACON 80 59 67 38 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT FRI APR 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1148 AM EDT FRI APR 22 2005 .DAY ONE...TODAY. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... .SYNOPSIS... AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY SEVERE. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE LARGE HAIL. THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA. .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL GEORGIA THROUGH THIS AFTERNOON. WITH CAPES EXPECTED TO REACH INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME SEVERE. THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR DAMAGING WINDS AND ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IF IT OCCURS. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY. STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. JD
In the hours before
Local storm report, Apr 22, 11:59 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL BYRON 32.65N 83.76W
04/22/2005 0.75 INCH PEACH GA PUBLIC
&&
EASpecial weather statement, Apr 22, 12:15 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1215 PM EDT FRI APR 22 2005 GAZ042-052-221645- 1215 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HEARD AND CARROLL COUNTIES UNTIL 1245 PM EDT... AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CARROLLTON TO 10 MILES WEST OF WARESVILLE...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA-SIZED HAIL AND MAY INCREASE IN STRENGTH BY 1 PM. IF THEY DO...SEVERE THUNDERSTORM WARNINGS WILL BE NECESSARY. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 22, 12:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL CARROLLTON 33.58N 85.08W
04/22/2005 1.00 INCH CARROLL GA PUBLIC
&&
EASpecial weather statement, Apr 22, 1:00 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 PM EDT FRI APR 22 2005 GAZ008-009-015-016-221730- 100 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN LUMPKIN...WHITE... UNION AND TOWNS COUNTIES UNTIL 130 PM EDT... AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM BRASSTOWN BALD MOUNTAIN TO AURARIA...MOVING EAST AT 40 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING SMALL HAIL...SMALLER THAN DIMES...AS IT MOVES THROUGH THE NORTHEAST GEORGIA MOUNTAINS. THE STORMS WILL LEAVE THE AREA BY 2 PM.
Special weather statement, Apr 22, 1:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EDT FRI APR 22 2005 GAZ034-045-054-055-221800- 136 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN FAYETTE...CLAYTON...DEKALB AND GWINNETT COUNTIES UNTIL 200 PM EDT... AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORCROSS TO SANDY CREEK...MOVING EAST AT 25 MPH. THIS LINE HAS WEAKENED SLIGHTLY SINCE 1 PM...BUT IS STILL CAPABLE OF PRODUCING WINDS TO 45 MPH AND HAIL SMALLER THAN DIMES.
Special weather statement, Apr 22, 1:55 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 155 PM EDT FRI APR 22 2005 GAZ025-035-046>048-221830- 155 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN NEWTON...ROCKDALE...WALTON...BARROW AND JACKSON COUNTIES UNTIL 230 PM EDT... AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HOSCHTON TO 16 MILES WEST OF MAGNET...MOVING EAST AT 25 MPH. THIS LINE OF STORMS WILL PRODUCE WIND GUSTS TO 45 MPH AND HAIL SMALLER THAN DIMES. SOME WEAK TREES MAY BE BLOWN DOWN AS THE LINE PASSES.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 43 min |
| Apr 22, 12:23 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 67 min |
| Apr 22, 12:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 37 min |
| Apr 22, 12:41 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 34 min |
| Apr 22, 12:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 57 min |
| Apr 22, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 27 min |
| Apr 22, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 37 min |
| Apr 22, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Apr 22, 1:13 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Apr 22, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 44 min |
| Apr 22, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 29 min |
| Apr 22, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 44 min |
| Apr 22, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 40 min |
| Apr 22, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 38 min |
| Apr 22, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee | 46 min |
| Apr 22, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 27 min |
| Apr 22, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| Apr 22, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 34 min |
| Apr 22, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 47 min |
| Apr 22, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 43 min |
| Apr 22, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 36 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones | 61 min |
| Apr 22, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 46 min |
| Apr 22, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 31 min |
| Apr 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 44 min |
| Apr 22, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| Apr 22, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 36 min |
| Apr 22, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 63 min |
| Apr 22, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Apr 22, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Apr 22, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 45 min |
| Apr 22, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 42 min |
| Apr 22, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 51 min |
| Apr 22, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 28 min |
| Apr 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 27 min |
| Apr 22, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Apr 22, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 55 min |
| Apr 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 24 min |
| Apr 22, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 30 min |
| Apr 22, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 26 min |
| Apr 22, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Schley | 20 min |
| Apr 22, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 24 min |
| Apr 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 29 min |
| Apr 22, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 37 min |
| Apr 22, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 42 min |
| Apr 22, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 52 min |
| Apr 22, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 27 min |
| Apr 22, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 23 min |
| Apr 22, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.